Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Suggest treatment for ear draining and sinus headaches

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 2006
Answered : 1113 Questions
Question
I have had an ongoing ear draining and itching problem . Sinus headaches itchy eye and a runny nose on and off for a year. The ear at times bleeding from draining..
Posted Tue, 26 Aug 2014 in Ear, Nose and Throat Problems
 
 
Answered by Dr. Hariom Sharma 47 minutes later
Brief Answer:
CSOM with otitis externa

Detailed Answer:
Hi Mam,
I have gone through your query; it suggests that you may be suffering from the chronic supporative otitis media with otitis externa.

In this condition I suggests you that
1. Cleaning of the ear by the ENT specialist.
2. Ear drop containing antibiotic, antifungal and anti-inflammatory drugs two drops three times a day.
3. Proper antibiotic and anti-allergic drug.

Thanks
Above answer was peer-reviewed by
 
Follow-up: Suggest treatment for ear draining and sinus headaches 25 hours later
Could this also result one having a body rash?
 
 
Answered by Dr. Hariom Sharma 12 hours later
Brief Answer:
NO

Detailed Answer:
Hi Mam,
I have gone through your follow up query and for your kind information body rashes not related with this disease.

Thanks

Dr Hariom Sharma MBBS, MS
ENT and Head, Neck Surgeon
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor